# SDR IXXA96134

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 575500921
- Condition: Cracked
- Location: Lt Mlg
- Part time: 74,464 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT MAIN LANDING GEAR TORQUE TUBE SUPPORT FITTING WAS FOUND CRACKED.  THE CRACK WAS STOP DRILLED AND REPAIRED IAW DOUGLAS SERVICE BULLETIN 53-61 R3 CONDITION 2 REQUIREMENTS.  (M)
